Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How to get rid of the side effects of the malacare cream?

i have been using melacare cream from 4 days and it seems that a thin layer of skin is added on my face which causes irritation ... plz suggest me what to do to get rid of it?
Asked On : Tue, 9 Nov 2010
Answers:  3 Views:  1720
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
It is possible that a skin layer has been eroded and there is flaking of the skin which appears like a new layer of skin. This could be because of irritation of the skin because of the strong cream. You need to stop using it if it is irritating to skin. Avoid sun exposure. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Show the lesion to your Dermatologist who will determine if the cream in the irritant to the skin and what specific measures need to be taken.
Answered: Wed, 28 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
It is possible that old skin may be sloughed out and new skin layer may be formed.
If on further use you have erythema,irritation or allergy reaction appears then stop using and consult dermatologist.
Apply cream smoothly,do not rub.
wash your face with branded face wash.
Oka nd bye.
Answered: Wed, 28 Sep 2011
I find this answer helpful
  User's Response
hi welcome to health care magic.firstly you start this cream after prescription of doc or your own if any doc prescribed you then contact him for this allergy, you stop the melacare cream because you have sensitive skin you may develop allergy to cream so you concern dermatologist for your skin complaints.
Answered: Sat, 27 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor